gastroenterologist-icon
Black stool
From past few days i am gastric problem.. getting burbs and no hungry and feel always my stomach is very tight. i consult doctor and using tablets for gastric. Now from past 1 week in toilet getting black stool. what is the reason? is this due to the medicines or kind of ulcers?
173 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Adarsh C K
Gastroenterologist 9 yrs exp Bangalore
It could be due to ulcer. Black stools usually indicate bleeding from stomach. Please get checked yourself. Will require endoscopy. Regards Dr Adarsh CK
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.